Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Three new examples of compact manifolds admitting Riemannian structures of positive curvature


Author: Nolan R. Wallach
Journal: Bull. Amer. Math. Soc. 78 (1972), 55-56
MSC (1970): Primary 5372, 5366
DOI: https://doi.org/10.1090/S0002-9904-1972-12848-9
MathSciNet review: 0284942
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive, Ann. Scoula Norm. Sup. Pisa (3) 15 (1961), 179-246. MR 24 #A2919. MR 133083
  • 2. N. R. Wallach, Homogeneous positively pinched Riemannian manifolds, Bull. Amer. Math. Soc. 76 (1970), 783-786. MR 41 #2584. MR 257935
  • 3. N. R. Wallach, Compact homogeneous Riemannian manifolds with strictly positive curvature (to appear). MR 307122

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5372, 5366

Retrieve articles in all journals with MSC (1970): 5372, 5366


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12848-9

American Mathematical Society